# SDR AALA20100908MIA01

- Difficulty date: September 8, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 30,992 hours, 12,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 6654
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED SIC WORK CARD 2908 AND AFT CABIN EMERGENCY LIGHTS FAILED TEST.  REPLACED BATTERY PACKS.
